Alert archive / Kentucky / Flash Flood Warnings in 2015

Flash Flood Warning 99, NWS Louisville, KY

December 25, 2015Garrard County, Madison County, Kentucky

NWS Louisville, KY issued this flash flood warning at Dec 25, 2015, 10:23 AM EST for Garrard County, Madison County, Kentucky. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 25, 2015, 10:23 AM EST (15:23 UTC)
Expired
Dec 25, 2015, 1:30 PM EST
In force
3 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
None

Counties Garrard County, KY, Madison County, KY

The radar

The Jackson,KY radar (KJKL), 85 km from the middle of the area, began a volume at 15:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 25, 10:58 AM ESTFLOOD3 Ene Kingston, KYWATER OVER ROAD AT MUDDY CREEK ROAD AND CROOKSVILLE ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 3.4 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-12-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-12-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1053 m above ground
0-6 km bulk shear
80 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
184 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

412 
WGUS53 KLMK 251523
FFWLMK
KYC079-151-251830-
/O.NEW.KLMK.FF.W.0099.151225T1523Z-151225T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1023 AM EST FRI DEC 25 2015

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN GARRARD COUNTY IN CENTRAL KENTUCKY...
  SOUTHERN MADISON COUNTY IN CENTRAL KENTUCKY...

* UNTIL 130 PM EST

* AT 1023 AM EST...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE
  WARNED AREA. UP TO ONE INCH OF RAIN HAS ALREADY FALLEN. FLASH
  FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BEREA...BUGGYTOWN...POINT LEAVELL...COMBS...HYATTSVILLE...PANOLA...
  BIGHILL...SLATE LICK...DULUTH...PAINT LICK...WHITES...WALLACETON...
  CARTERSVILLE...SPEEDWELL...DREYFUS...BRASSFIELD...MANSE AND
  KINGSTON.

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.

&&

LAT...LON 3756 8416 3752 8420 3752 8430 3754 8430
      3753 8432 3754 8435 3750 8435 3747 8437
      3749 8447 3758 8460 3763 8447 3769 8409
      3767 8409 3764 8413 3757 8409

$$

RJS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Dec 25, 8:42 AM EST, 1 hour 41 minutes earlier.

Area forecast discussion, Dec 25, 8:42 AM EST, 1 hour 41 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
842 AM EST FRI DEC 25 2015

...Forecast Update...
Updated 840 AM EST Fri Dec 25 2015

Changed the area for thunderstorms to be more in the southeastern
CWA for this morning. Had some stronger ones go across the region,
at least based on reflectivity signatures. The winds remained above
an inversion though, so did not see any reports more than about 30
mph. Rain rates were impressive though, with the mesonet showing
some near 2 inch amounts under the heavier cores. Will have to watch
the area with the area under the current flood watch, as they could
get close to their flash flood guidance amounts, also near 2 inches.

Updated 640 AM EST Fri Dec 25 2015

Not many changes to the forecast this morning.  Showers and
scattered storms are overspreading the area as forecast.  We've had
a few stronger cells over south central KY that looked impressive,
but have not produced wind gusts of more than 20-30 mph. Feel
stronger winds associated with storms are largely elevated so
they're not reaching the ground.  However, a bowing segment was
riding a boundary across south central KY early this morning and
will need to be watched carefully as the boundary could help mix
down stronger winds aloft.

.SHORT TERM (Now through Saturday)...
Issued at 300 AM EST Fri Dec 25 2015

...Wet Weather For Christmas Day and into the Weekend...

Showers and t-storms were blossoming over western TN early this
morning courtesy of a shortwave embedded in a broad upper level
trough riding along a sfc boundary over the TN Valley.  This
activity will continue to push NE up the sfc boundary into the Ohio
Valley overspreading most of central KY by sunrise.  Showers with
embedded t-storms will be likely this morning with perhaps the
heaviest rainfall setting up from Tompkinsville to Richmond, KY and
points SE of this line.  This area is already well saturated with 3
hr flash flood guidance ranging from 1.6-1.8 inches and 6 hr flash
flood guidance in the 1.8-2 inch range.  Over the next 24-30 hrs,
high-res models really peg this area to receive good bands of steady
moderate to at times heavy rainfall.  With these factors in mind and
in coordination with OHX/JKL, decided to issue a Flood Watch from
12Z today to 12Z Sat.  Minor areal flooding could create issues and
the embedded t-storms with higher rainfall rates could create a
flash flood threat.  This area could see 1-2.5 inches of rain
through Sat morning with locally higher amounts possible.

The rest of the area will certainly remain wet today through Sat
also as multiple waves ride up the boundary providing many rounds of
rain with embedded t-storms.  Rainfall amounts should total between
1-2 inches over the rest of central KY and south central IN through
Sat.

Although potential flooding will remain the primary through
Saturday, a secondary threat may be a few strong storms with gusty
winds both today and Sat.  The boundary nearby will provide
favorable winds profiles for rotating storms.  A few cells may get
organized and grow tall enough to produce isld instances of damaging
winds.

With the boundary lingering over south central KY close to the TN
border, most locations will be limited to the mid 50s to lower 60s
for high temps.  However locations over south central KY that stay
south of the boundary for a longer period have the potential to
reach the mid to upper 60s.  Tonight lows will range from the lower
50s to lower 60s and may break record warm lows for 12/26 in some
locations. Saturday the boundary will lift north and we'll enter a
warm sector which will cause temps to soar into the 66-75 degree
range for highs challenging record highs for 12/26.

.LONG TERM (Saturday Night through Thursday)...
Issued at 330 AM EST Fri Dec 25 2015

...Active Weather Into Next Week...

The sfc boundary mentioned in the short term discussion will lift
north as a warm front on Sat providing a relative lull in precip Sat
night for many locations over central KY.  Southern IN may stay
close enough to the front to remain in the rain shield Sat night.

By Sunday, the boundary will sink south into our area again as a
strong low pressure system over the southern U.S. strengthens.  That
low pressure system will become fairly strong as it moves northeast
through the Mississippi River Valley Monday and then to the southern
Great Lakes by Tues.  This weather system will be responsible for
continued rounds of moderate to at times heavy rain with embedded
storms Sun-early Tues. This additional rainfall will bring rainfall
totals from Sat through early Tues into the 4-6 inch range with
locally higher amounts possible.  This amount of rainfall could
certainly cause areal flooding, river flooding, and potentially
periods of flash flooding in any t-storms.  Thus, the Hydrologic
Outlook (ESF) detailing this potential flooding threat through early
next week will be re-issued.

With this strong low pressure system passing just to our WNW on
Monday, it may provide enough forcing for strong to potentially
severe storms late in the day Monday.  Stay tuned on that
possibility as timing and available instability as this low pressure
system evolves will determine our threat for severe weather. Outside
of storms, winds will become gusty on Monday as the sfc pressure
gradient tightens.

The steady rains should come to an end by Tues with only very light
chances for rain showers sprinkled through the rest of the week.
Relatively warm temps will remain in place through mid week although
not threatening records like weekend temps will.  Temps will return
closer to normal Thurs and beyond as an upper trough with colder air
slowly traverses the eastern U.S.

&&

.HYDROLOGY...

Updated 255 AM EST Fri Dec 25 2015

Several rounds of rain through early next week are expected across
southern Indiana and central Kentucky. This additional rainfall, on
top of already wet ground, will bring further rises to many rivers
this weekend and early next week. Rainfall totals of 3 to locally 5
inches across southern Indiana and central Kentucky through Tuesday
may push some rivers above flood stage. This includes the
Muscatatuck River at Deputy and the Blue River at Fredericksburg in
southern Indiana. Across central Kentucky, the Rolling Fork River at
Boston is expected to remain above flood stage through at least
early next week. Plan on rises possibly into flood stage on the
Rough River at Dundee and several locations along the Green River.
The Kentucky River will see significant rises, but could remain just
below flood levels. Finally, the main stem of the Ohio River from
Markland Lock to Tell City will see significant rises but will
likely remain below flood stage at this time. Those with hydrologic
interests along these rivers are urged to stay tuned for the latest
updates and forecasts.
&&

.AVIATION (12Z TAF Update)...
Updated at 612 AM EST Fri Dec 25 2015

Steady rain with embedded thunderstorms will track from BWG to south
of LEX this morning, associated with an initial shortwave coming out
of TN. The bulk of the rain will skirt BWG, maybe LEX, while SDF
largely lies on the fringe of the heavier precipitation, but should
still see light rain showers. Despite this though, deep saturation
will continue to lower ceilings at all sites this morning. BWG/LEX
will likely see prolonged periods of IFR ceilings, through the end
of the TAF period. SDF will lower below fuel-alternate levels by
12z, then approach IFR category by mid-morning. Once the stalled
front lifts back to the north tonight as a warm front, lower
ceilings and perhaps a shower or storm will develop. The greatest
chances for showers and/or a storm would be at SDF/LEX.

&&

.LMK Watches/Warnings/Advisories...
KY...Flood Watch through Saturday morning for KYZ056-057-066-067-075-
     077-078-081-082.

IN...NONE.
&&

Updates........RJS/AMS
Short Term.....AMS
Long Term......AMS
Hydrology......ZT
Aviation.......ZT
Hazardous weather outlook, Dec 25, 4:16 AM EST, 6 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
416 AM EST FRI DEC 25 2015

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>055-061>065-
070>074-076-260930-
ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON-
FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT-
OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD-
FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE-
BUTLER-EDMONSON-HART-GREEN-TAYLOR-LOGAN-WARREN-SIMPSON-ALLEN-BARREN-
METCALFE-
INCLUDING THE CITIES OF...PAOLI...ORLEANS...FRENCH LICK...SALEM...
SCOTTSBURG...AUSTIN...MADISON...JASPER...HUNTINGBURG...BROWNSTOWN...
MILLTOWN...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...CLARKSVILLE...LEWISPORT...HAWESVILLE...
HARDINSBURG...IRVINGTON...CLOVERPORT...BRANDENBURG...MULDRAUGH...
BEAVER DAM...HARTFORD...LEITCHFIELD...ELIZABETHTOWN...RADCLIFF...
FORT KNOX...MOUNT WASHINGTON...SHEPHERDSVILLE...HILLVIEW...BROOKS...
LOUISVILLE...LA GRANGE...BUCKNER...CRESTWOOD...PEWEE VALLEY...
BEDFORD...MILTON...EMINENCE...NEW CASTLE...PLEASUREVILLE...
CAMPBELLSBURG...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...
TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...
CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...
WILMORE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...
MORGANTOWN...BROWNSVILLE...HORSE CAVE...MUNFORDVILLE...GREENSBURG...
CAMPBELLSVILLE...RUSSELLVILLE...BOWLING GREEN...FRANKLIN...
PROVIDENCE...SCOTTSVILLE...GLASGOW...EDMONTON
416 AM EST FRI DEC 25 2015 /316 AM CST FRI DEC 25 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

PERIODS OF MODERATE TO AT TIMES HEAVY RAINFALL WITH EMBEDDED
THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT. HIGH RAINFALL RATES
AND GUSTY WINDS IN THUNDERSTORMS MAY MAKE TRAVEL HAZARDOUS AT
TIMES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PERIODS OF HEAVY RAINFALL ARE LIKELY TO CONTINUE THROUGH EARLY
NEXT WEEK AS THE WEATHER PATTERN CONTINUES TO BE VERY ACTIVE. 3 TO
LOCALLY 6 INCHES OF RAIN COULD FALL TODAY THROUGH EARLY TUESDAY.
THIS MAY POSE FLOODING PROBLEMS...INCLUDING RIVERS.

IN ADDITION...STRONG STORMS ARE POSSIBLE SATURDAY AND AGAIN ON MONDAY
AND MONDAY NIGHT. THE MAIN THREAT WITH THESE STORMS WOULD BE
GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT ANY FLOODING OR STRONG WINDS THROUGH
MONDAY.

KYZ056-057-066-067-075-077-078-081-082-260930-
GARRARD-MADISON-CASEY-LINCOLN-MONROE-ADAIR-RUSSELL-CUMBERLAND-
CLINTON-
INCLUDING THE CITIES OF...LANCASTER...RICHMOND...BEREA...LIBERTY...
STANFORD...TOMPKINSVILLE...COLUMBIA...RUSSELL SPRINGS...JAMESTOWN...
SALEM...BURKESVILLE...ALBANY
416 AM EST FRI DEC 25 2015 /316 AM CST FRI DEC 25 2015/

...FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
AND EAST CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

PERIODS OF MODERATE TO AT TIMES HEAVY RAINFALL WITH EMBEDDED
THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT. HIGH RAINFALL RATES
AND GUSTY WINDS IN THUNDERSTORMS MAY MAKE TRAVEL HAZARDOUS AT
TIMES. LOCATIONS THAT RECEIVE REPEATED ROUNDS OF SHOWERS AND
STORMS MAY EXPERIENCE MINOR FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PERIODS OF HEAVY RAINFALL ARE LIKELY TO CONTINUE THROUGH EARLY
NEXT WEEK AS THE WEATHER PATTERN CONTINUES TO BE VERY ACTIVE. 3 TO
LOCALLY 6 INCHES OF RAIN COULD FALL TODAY THROUGH EARLY TUESDAY.
THIS MAY POSE FLOODING PROBLEMS...INCLUDING RIVERS.

IN ADDITION...STRONG STORMS ARE POSSIBLE SATURDAY AND AGAIN ON MONDAY
AND MONDAY NIGHT. THE MAIN THREAT WITH THESE STORMS WOULD BE
GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT ANY FLOODING OR STRONG WINDS THROUGH
MONDAY.

AMS

In the hours before

Special weather statement, Dec 25, 6:42 AM EST, 3 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
542 AM CST FRI DEC 25 2015

KYZ063-064-074-076-251215-
HART-METCALF-GREEN-BARREN-
542 AM CST FRI DEC 25 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN GREEN...
SOUTHEASTERN HART...NORTHERN METCALFE AND NORTHEASTERN BARREN
COUNTIES...

AT 541 AM CST...A STRONG THUNDERSTORM WAS NEAR GLASGOW...MOVING
NORTHEAST AT 45 MPH.

WINDS OF 30 TO 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
GLASGOW...EDMONTON...MONROE...HORSE CAVE...CAVE CITY...PARK...NEW
LIBERTY...WISDOM...SEYMOUR...NEWT...GOODNIGHT...LEGRANDE...
BEECHVILLE...GRAB...PIERCE...EXIE...MELL...WEBBS...UNO AND GASCON.

LAT...LON 3695 8602 3713 8602 3731 8558 3711 8551
      3711 8553 3706 8552 3701 8550 3698 8547
TIME...MOT...LOC 1141Z 245DEG 41KT 3705 8591

AMS
Special weather statement, Dec 25, 7:03 AM EST, 3 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
703 AM EST FRI DEC 25 2015

KYZ064-065-074-076-077-081-251230-
METCALF-ADAIR-CUMBERLAND-GREEN-BARREN-TAYLOR-
703 AM EST FRI DEC 25 2015

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
GREEN...SOUTHEASTERN METCALFE...SOUTHEASTERN BARREN...ADAIR...
NORTHWESTERN CUMBERLAND AND CENTRAL TAYLOR COUNTIES...

AT 703 AM EST /603 AM CST/...A CLUSTER OF STRONG THUNDERSTORMS WAS
ALONG A LINE EXTENDING FROM 9 MILES WEST OF GREENSBURG TO NEAR
EDMONTON TO 7 MILES SOUTH OF GLASGOW...AND MOVING EAST AT 50 MPH.

WINDS OF 30 TO 40 MPH...TORRENTIAL RAINFALL...AND PEA SIZE HAIL ARE
POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CAMPBELLSVILLE...COLUMBIA...GREENSBURG...EDMONTON...SUMMERSVILLE...
SPARKSVILLE...KINO...DRY FORK...CEDAR FLATS...BLISS...GARLIN...
NEWT...NOBOB...BRISTLETOWN...ACTON...EXIE...BREEDING...WILLOW
SHADE...GABE AND GADBERRY.

LAT...LON 3695 8597 3700 8553 3731 8561 3744 8528
      3742 8526 3744 8522 3713 8516 3683 8542
      3682 8560 3684 8575 3682 8582 3681 8596
TIME...MOT...LOC 1203Z 252DEG 44KT 3727 8567 3705 8563 3690 8596

AMS
Special weather statement, Dec 25, 7:52 AM EST, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
752 AM EST FRI DEC 25 2015

KYZ056-066-067-077-078-251315-
ADAIR-RUSSELL-CASEY-LINCOLN-GARRARD-
752 AM EST FRI DEC 25 2015

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
GARRARD...NORTHEASTERN RUSSELL...CASEY...CENTRAL LINCOLN AND
SOUTHEASTERN ADAIR COUNTIES...

AT 752 AM EST /652 AM CST/...A CLUSTER OF STRONG THUNDERSTORMS WAS
ALONG A LINE EXTENDING FROM NEAR LIBERTY TO 11 MILES WEST OF CAINS
STORE TO 6 MILES SOUTH OF COLUMBIA...AND MOVING EAST AT 45 MPH.

WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
LIBERTY...RUSSELL SPRINGS...CRAB ORCHARD...EUBANK...ROYVILLE...
CRESTON...RHEBER...DUNNVILLE...GADBERRY...MOUNT SALEM...ARGYLE...
LAWHORN HILL...GENEVA...BEECH BOTTOM...LANHAMTOWN...KINGS MOUNTAIN...
RUBERT FORD...FONTHILL...PHIL AND TURKEYTOWN.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3751 8436 3750 8435 3747 8437 3748 8445
      3733 8450 3735 8456 3712 8490 3704 8490
      3701 8538 3718 8510 3738 8504 3755 8435
      3753 8435
TIME...MOT...LOC 1252Z 256DEG 39KT 3730 8503 3717 8506 3702 8533

RJS
Local storm report, Dec 25, 9:31 AM EST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
931 AM EST FRI DEC 25 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     FLOOD            DANVILLE                37.64N 84.77W
12/25/2015                   BOYLE              KY   911 CALL CENTER

            CALL CENTER REPORTED SEVERAL ROADS FLOODED
            IN COUNTY. REPORTS STOPPED COMING IN ABOUT
            30 MINUTES AGO...AS RAINS HAVE TAPERED OFF.

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, Dec 25, 9:44 AM EST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
944 AM EST FRI DEC 25 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0943 AM     FLOOD            BRADFORDSVILLE          37.50N 85.15W
12/25/2015                   MARION             KY   COUNTY OFFICIAL

            BRADFORDSVILLE MAYOR INDICATED SEVERAL ROADS
            WITH WATER OVER THEM.

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, Dec 25, 9:57 AM EST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
957 AM EST FRI DEC 25 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0934 AM     FLOOD            4 S SULPHUR WELL        37.78N 84.55W
12/25/2015                   JESSAMINE          KY   PUBLIC

            ROAD STARTING TO WASH OUT AT BRUMFIELD LANE
            AND LITTLE HICKMAN ROAD.

&&

NWS LOUISVILLE KY
IRIS SYSTEM

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 25, 3:51 AM ESTFlood WatchLMKAdair, Casey, Clinton, Cumberland, Garrard, Lincoln and 3 more11 hr
Dec 25, 4:25 AM ESTSpecial Weather StatementLMKButler50 min
Dec 25, 5:48 AM ESTSpecial Weather StatementLMKWarren27 min
Dec 25, 6:10 AM ESTSpecial Weather StatementLMKBarren35 min
Dec 25, 6:42 AM ESTSpecial Weather StatementLMKBarren, Metcalfe33 min
Dec 25, 7:03 AM ESTSpecial Weather StatementLMKAdair, Green, Taylor27 min
Dec 25, 7:52 AM ESTSpecial Weather StatementLMKCasey, Lincoln23 min
Dec 25, 9:28 AM ESTAreal Flood WarningLMKBoyle, Casey, Garrard, Lincoln, Marion, Taylor2 hr
Dec 25, 9:32 AM ESTRiver Flood WarningLMKButler, Warren6 days
Dec 25, 9:40 AM ESTFlash Flood WarningLMKClark, Garrard, Jessamine, Madison3 hr
Dec 25, 9:49 AM ESTFlash Flood WarningLMKAdair, Casey, Lincoln, Metcalfe, Russell3 hr
Dec 25, 10:44 AM ESTRiver Flood WarningLMKEdmonson3 days
Dec 25, 12:33 PM ESTAreal Flood AdvisoryLMKAdair, Casey, Clark, Garrard, Green, Lincoln and 3 more117 min

Nearby

Flash Flood Warnings in Kentucky, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.